Welcome, Guest. Please login or register.
April 05, 2020, 02:47:36 am

Login with username, password and session length


Members
  • Total Members: 35245
  • Latest: Randy92
Stats
  • Total Posts: 753334
  • Total Topics: 63522
  • Online Today: 293
  • Online Ever: 4912
  • (November 13, 2019, 02:56:14 am)
Users Online
Users: 4
Guests: 251
Total: 255

Welcome


Welcome to the POZ Community Forums, a round-the-clock discussion area for people with HIV/AIDS, their friends/family/caregivers, and others concerned about HIV/AIDS.  Click on the links below to browse our various forums; scroll down for a glance at the most recent posts; or join in the conversation yourself by registering on the left side of this page.

Privacy Warning:  Please realize that these forums are open to all, and are fully searchable via Google and other search engines. If you are HIV positive and disclose this in our forums, then it is almost the same thing as telling the whole world (or at least the World Wide Web). If this concerns you, then do not use a username or avatar that are self-identifying in any way. We do not allow the deletion of anything you post in these forums, so think before you post.

  • The information shared in these forums, by moderators and members, is designed to complement, not replace, the relationship between an individual and his/her own physician.

  • All members of these forums are, by default, not considered to be licensed medical providers. If otherwise, users must clearly define themselves as such.

  • Forums members must behave at all times with respect and honesty. Posting guidelines, including time-out and banning policies, have been established by the moderators of these forums. Click here for “Am I Infected?” posting guidelines. Click here for posting guidelines pertaining to all other POZ community forums.

  • We ask all forums members to provide references for health/medical/scientific information they provide, when it is not a personal experience being discussed. Please provide hyperlinks with full URLs or full citations of published works not available via the Internet. Additionally, all forums members must post information which are true and correct to their knowledge.

  • Product advertisement—including links; banners; editorial content; and clinical trial, study or survey participation—is strictly prohibited by forums members unless permission has been secured from POZ.

To change forums navigation language settings, click here (members only), Register now

Para cambiar sus preferencias de los foros en español, haz clic aquí (sólo miembros), Regístrate ahora

Finished Reading This? You can collapse this or any other box on this page by clicking the symbol in each box.

Author Topic: Showering after taking pills  (Read 501 times)

0 Members and 1 Guest are viewing this topic.

Offline an92

  • Member
  • Posts: 37
Showering after taking pills
« on: December 25, 2019, 02:07:31 am »
Firstly merry Christmas to everyone !

I have often caught myself wondering if itís OK to shower right after taking my meds.
I take my meds with breakfast and sometimes I jump straight in the shower after a few mins after taking my pills, because I didnít have time before eating.
I donít know if the hot steamy environment is somehow bad for the meds? Probably overthinking and no sense, but I just wanted to get my thoughts out there...

Offline Mindless

  • Member
  • Posts: 270
Re: Showering after taking pills
« Reply #1 on: December 25, 2019, 05:10:24 am »
Probably overthinking and no sense

Merry Christmas!  ;)

Offline lightalltheway

  • Member
  • Posts: 142
Re: Showering after taking pills
« Reply #2 on: December 26, 2019, 08:18:47 am »
dizziness is associated with the initial start of some ART medication as a side effect. Hence, it is good being mindful about it. Having said that, while there is no link with showring and medication what so ever, there is ample of research about blood pressure and showering water temperature.

If you are stable on your medication with no evident signs of dizziness side effect, then I suggest you can continue your morning routine.

Prince.


Offline Jim Allen

  • Administrator
  • Member
  • Posts: 15,179
  • Twitter @JimAllenDublin
    • HIV Lessons
Re: Showering after taking pills
« Reply #3 on: December 26, 2019, 08:44:51 am »
Once you have consumed your HIV meds nothing you do like having a shower, standing in the rain, swimming, running, jumping or walking etc is going to badly affect the medication.

Relax, don't overthink things.
HIV 101 - Everything you need to know
HIV 101
Transmission and Risks:
HIV Transmission and Risks
Read more about Testing here:
HIV Testing
Read about Treatment-as-Prevention (TasP) here:
HIV TasP
You can read about HIV prevention here:
HIV prevention
Read about PEP and PrEP here
PEP and PrEP

 


Terms of Membership for these forums
 

© 2020 Smart + Strong. All Rights Reserved.   terms of use and your privacy
Smart + Strong® is a registered trademark of CDM Publishing, LLC.